| Catalog Number |
0113710 |
| Medical Device Problem Codes |
Defective Device (2588); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard mesh pre-shaped w/ keyhole (device #2).An additional emdr was submitted to represent the bard/davol perfix plug (device #1).Should additional information be provided, a supplemental emdr will be submitted.Device not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol perfix plug and bard mesh large pre-shaped with keyhole on (b)(6) 2008.As reported, the patient is making a claim for an adverse patient outcome against the both devices.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.